# SDR DALA2023013100779

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 83,316 hours, 10,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 AAI FINDING: SKIN ATTACH CLIP BENT/DAMAGED AT EXISTING REPAIR DOUBLER LOCATED A FR.30 AND STR.27L. CORRECTIVE ACTION: REPLACED CLEAT AND FASTENERS LOCATED AT FR30 AT LEVEL STRG 27L IN FWD CARGO COMPARTMENT. (2607218)
